# SDR HEER201808109107

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 19,864 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 407030450111
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER SHELL OUTER CORNER SKIN WAS FOUND TO BE CORRODED.   LEFT SIDE FORWARD EDGE,  NEAR SIDE BODY FAIRING AND LOWER WINDOW INSTALLATIONS.  OPEN
